# SDR 97FDEA00704

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6516202
- Condition: Corroded
- Location: Bs 867-872
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0768, DISCOVERED CORROSION ON UPPER SKIN IN NR 2 TANK FROM BS 867 TO BS 870, RBL 65 TO LBL 65, WL 190. *S/D*  REMOVED CORROSION ON LOWER SURFACE OF UPPER SKIN IN NR 2 TANK FROM BS 867 TO BS 870, RBL 65 TO LBL 65, WL 190 AND REPAIRED PER FED-EX EA 7-5710-36144.
